# SDR 97ZZZX1260

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34
- System (JASC): 7600 · Engine Controls
- Part: Rod End
- Part number: 452557
- Condition: Bearing Froze
- Location: Engine Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF PIPER ENGINE CONTROL MODIFICATION KIT NR 79509, NOTICED THAT KIT ROD END BEARINGS WERE UNUSUALLY STIFF.  AFTER 100 HOURS TIS, CONTROL ROD END BEARINGS, 4 EACH, WERE ALL FROZEN.  SUBMITTER STATED THAT THE BEARINGS, P/N 452 557 (PS 10020-4-1R) ARE DEFECTIVE.
